# SDR V0XD20150202036

- Difficulty date: February 1, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 24,584 hours, 17,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT FS 280 BEAM CRACKED & CORRODED.  R & R IAW SRM 53-11-41, 51-42-13, 51-42-06, 51-42-21, 51-21-11, 51-25-16 & 20-70-00.  NDT PERFORMED ON 28 JANUARY 2015, CRS K9QR554B, JOB AVO128152J, PO 125001.  NO DEFECTS NOTED.  SEE REPORT.
